# SDR UF6A970405

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 3425 · Integrated Flight System
- Part: Ahru Computer
- Part number: 4108001311
- Condition: Failed
- Location: Nr 2
- Part time: 9,431 hours
- Component: Litton
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBN - FLT 5712 - AFTER TAKEOFF DURING CLIMB, RECEIVED EFIS CWP AND NR 2 AHRS ALTITUDE AND HEADING.  MX REPLACED NR 2 AHRS COMPUTER O/C GOOD.  (X)
